the anti-depressant

hey friend–

 

so, today i visited the doc and got put on anti-depressants.

fun fun, right?

actually not really.

i feel like now that i’ve hit that low, i am now taking pills to make me better.
it kind of sucks… i still feel down now that i am taking them…

i don’t know why… i just feel like… i really cannot explain how i feel…

the side affects kicked in about a few hours ago…

side affects from the anti-depressants consist of many things…

one of those being nausea… weakness in strength, yawning (yawning as i type this), irritability….

cool.

this upcoming monday will be my 4th session with my therapist.

although, my doctor recommended that i see a psychiatrist…

so i don’t know if i am going to be seeing a therapist and a psychiatrist or just one or the other…

i don’t really know what to expect from the psychiatrist…

anyway… i’m gonna go..

this medication is making me feel weird. i better get home before things get outta hand.

 

be well, my friend.
jb[19:57]

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s